Alert archive / Louisiana / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 95, NWS Shreveport, LA

May 3, 2006Sabine Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at May 3, 2006, 5:43 PM CDT for Sabine Parish, Louisiana. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 3, 2006, 5:43 PM CDT (22:43 UTC)
Expired
May 3, 2006, 6:30 PM CDT
In force
47 min
Issued by
NWS Shreveport, LA
Area
Counties, with a storm outline in the text

County Sabine Parish, LA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 3:38 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, May 3, 3:38 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
338 PM CDT WED MAY 3 2006

.DISCUSSION...

OLD MCV MOVING THROUGH ARKANSAS HAS PROMPTED THE WATCH FOR FOUR OF
OUR ARKANSAS COUNTIES. AS THIS FIRST EVENT OCCURS IN THE NE
QUADRANT OF CWA NOW...WE WILL PROBABLY FACE ANOTHER APPROACHING
MCS DURING THE LATE NIGHT HOURS. POPS WILL BE ON THE GRADUAL
INCREASE THROUGH FRIDAY AS COOL FRONT EASES INTO THE AREA. SPC
HIGHLIGHTS US WITH AREA WIDE SLIGHT RISK OF SEVERE FOR DAY TWO AND
THREE...THURSDAY AND FRIDAY...AND DON/T BE SURPRISED IF THAT
HAPPENS SATURDAY. STILL LOOKING TO ENTER A QUIETER PERIOD FOR THE
NEW WEEK...WITH MOSTLY SLIGHT CHANCE OF AFTERNOON AND EVENING POPS
EXPECTED. CURRENT MODELS...AVN AND ETA...I.E. GFS AND NAM...BOTH
INDICATE MCC AFFECTING US SQUARE ON FOR EARLY SATURDAY. STAY
TUNED.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  66  84  65  82 /  20  30  40  40
MLU  65  86  65  82 /  20  20  40  40
DEQ  66  76  62  78 /  40  50  50  40
TXK  67  81  63  78 /  20  40  50  30
ELD  64  85  63  80 /  40  30  40  40
TYR  67  83  65  81 /  20  20  40  30
GGG  66  83  64  82 /  20  20  40  30
LFK  66  86  66  86 /  20  20  30  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

17
Hazardous weather outlook, May 3, 12:00 PM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT WED MAY 3 2006

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-041100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT WED MAY 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT NORTH AND WEST OF INTERSTATE 30. THE MAIN SEVERE WEATHER
RISKS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. AN ISOLATED
SEVERE THUNDERSTORM OR TWO IS ALSO POSSIBLE ELSEWHERE ACROSS THE
FOUR STATE AREA DURING PEAK HEATING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
A COLD FRONT IS EXPECTED TO SAG SOUTHEAST INTO THE AREA. MOISTURE
AND LIFT ASSOCIATED WITH THIS FRONT SHOULD HELP PRODUCE ROUNDS OF
SCATTERED THUNDERSTORMS. GIVEN THE TIME OF YEAR...THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS OVER THE ENTIRE FOUR STATE AREA
THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, May 3, 2:06 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
206 PM CDT WED MAY 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             FARMERVILLE             32.77N 92.40W
04/07/2006  E0.88 INCH       UNION              LA   EMERGENCY MNGR

&&

17

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 5:10 PM CDTSevere Thunderstorm WarningSHVSabine50 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.